# SDR 07FDEA01231

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 52,430 hours, 10,935 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP LOWER SURFACE FOUND CORROSION.  [SUP 4-19-07]    REPAIRED AS PER FEDEX E.A. 1-5710-107829.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
